Aa
A
A
Close
Avatar universal
Sertraline and Zyprexa withdrawel effects
Hi I would like to know if after three years of taking low doses of sertraline 25 mg and 2.5 mg of Zyprexa the nausea and dizziness I feel can be due to the discontinuation of the meds. I was prescribed due to a depresion an chronic anxiety conduct. I also experience a bbit of tingling in my hands and feet that goes on and off switching around. Thanks to all
Cancel
2 Answers
Page 1 of 1
1666691 tn?1303757948
Yes could be youre having a bit of withdrawel,most likely will pass.Lily
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I gave up Zyprexa many years ago, very very slowly, i reduced it a bit every 10 days,

slowly slowly does it
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1551327 tn?1414146344
Blank
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kingston, Jamaica
Depression Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1551327 tn?1414146344
Blank
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kingston, Jamaica